# SDR UPS02439975

- Difficulty date: December 10, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3150 · Central Warning
- Part: Control Module
- Condition: Malfunctioned
- Location: Aural Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN.  TAKEOFF WARNING HORN SOUNDS WHEN THRUST LEVERS ARE ADVANCED WITH THE FOLLOWING CONDITIONS:  FLAPS 20,  TRIP 4.9 UNITS.  REMOVED AND REPLACED AURAL WARNING CONTROL LOGIC MODULE PER MM -31-26-03
